# SDR AALA201906139010

- Difficulty date: June 12, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 62,120 hours, 23,374 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 2758
- Part serial: C02779
- Condition: Overheated
- Location: Master
- Part time: 13,514 hours, 5,969 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF SMOKE SMELLED AND SEEN IN THE COCKPIT, MULTIPLE SYSTEM FAILURES. MAINTENANCE FOUND NUMBER 1 BATTERY TO HAVE OVER TEMPED. REMOVED AND REPLACED BATTERY AND CHARGER IAW AMM 24-38-51-0401 AND 24-38-34-0401. PERFORMED OPS CHECK OF BATTERY CURRENT LIMITER IAW AMM 24-38-00-710-001-A. AC OK FOR SERVICE.
